American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Elena Resmerita. Towards Using Coderivatives for Convergence Rates in Regularization. Contemporary Mathematics 568 (2012) 241-249.
Book volume table of contents
View Article: PDF

[2] Christian Pötzsche. A functional-analytical approach to the asymptotics of recursions. Proc. Amer. Math. Soc. 137 (2009) 3297-3307. MR 2515399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu. Degree theory for operators of monotone type and nonlinear elliptic equations with inequality constraints. Memoirs of the AMS 196 (2008) MR 2459421.
Book volume table of contents   

[4] J. Berkovits. A reduction theorem for the topological degree for mappings of class $(S+)$. Proc. Amer. Math. Soc. 135 (2007) 2059-2064. MR 2299481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. G. Ramm. Dynamical systems method (DSM) for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1059-1063. MR 2196039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. E. Chidume, Jinlu Li and A. Udomene. Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 133 (2005) 473-480. MR 2093070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. E. Chidume and H. Zegeye. Approximate fixed point sequences and convergence theorems for Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 132 (2004) 831-840. MR 2019962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. E. Chidume and H. Zegeye. Approximation methods for nonlinear operator equations. Proc. Amer. Math. Soc. 131 (2003) 2467-2478. MR 1974645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Damir Bakic and Boris Guljas. Wigner's theorem in Hilbert $C^*$-modules over $C^*$-algebras of compact operators. Proc. Amer. Math. Soc. 130 (2002) 2343-2349. MR 1897459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. E. Chidume. Iterative approximation of fixed points of Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 129 (2001) 2245-2251. MR 1823906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. H. Hildebrandt and Lawrence M. Graves. Implicit functions and their differentials in general analysis . Trans. Amer. Math. Soc. 29 (1927) 127-153. MR 1501380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lawrence M. Graves. Implicit functions and differential equations in general analysis . Trans. Amer. Math. Soc. 29 (1927) 514-552. MR 1501403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia